# SDR N6WA2012061403

- Difficulty date: June 14, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 24,996 hours, 17,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6619005
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 CEILING EMERGENCY LIGHT INOPERATIVE.  R & R BULB AT NR 4 CEILING EMERGENCY LIGHT.  OPS CHECK GOOD IAW AMM 33-51-09
